# SDR WX0A2014110772260

- Difficulty date: November 4, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- Aircraft time: 57,974 hours, 39,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIR LT EMER LIGHT INOPERATIVE.  RELAMPED IAW AMM33-53-00.  OPERATIONS CHECKED GOOD.
